Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence of stable payoff configurations for cooperative games


Authors: Morton Davis and Michael Maschler
Journal: Bull. Amer. Math. Soc. 69 (1963), 106-108
DOI: https://doi.org/10.1090/S0002-9904-1963-10879-4
MathSciNet review: 0144791
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Aumann and M. Maschler, The bargaining set for cooperative games. (Expected to appear in No. 52 of Annals of Mathematics Studies, Princeton University Press, Princeton, New Jersey.) MR 176842
  • 2. S. Eilenberg and D. Montgomery, Fixed point theorems for multi-valued transformations, Amer. J. Math. 68 (1946), 214-222. MR 16676
  • 3. B. Knaster, C. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137.
  • 4. B. Peleg, Existence theorem for the bargaining set M1(, Bull. Amer. Math. Soc. 69 (1963), 109-110. MR 144792


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10879-4

American Mathematical Society